# SDR SIMA20211016002

- Difficulty date: October 16, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 13,142 hours, 8,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LOCATOR SIGN NOT WORKING-C/A-RAR EMERGENCY EXIT LOCATOR SIGN IAW AMM 33-50-19. OPSCHECK GOOD.
